# SDR COMA9610240

- Difficulty date: August 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120238
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Syst
- Condition: Moisture Contam
- Location: Right
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT HYDRAULIC RESERVOIR LOW PRESSURE WARNING ILLUMINATED.  DRAINED MOISTURE FROM RESERVOIR, SYSTEM CHECK NORMAL.
